# SDR 96ZZZX6132

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3221
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Lower Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE LOWER DOOR NOT SHUT LIGHT CAME ON.  TAKEOFF WAS REJECTED.  ALL LOWER DOORS HYDRAULIC, ELECTRICAL AND CARGO WERE CHECKED AND FOUND OK.  RESET THE CONTACTORS ON ALL DOORS.
